# SDR SWAA2018052222173

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 15,022 hours, 6,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18682
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE ASSEMBLY OUT OF POSITION.  R&R SLIDE ASSEMBLY PER MT.
